Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 66, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 15, 2025, 3:45 PM CDT for 5 counties in Mississippi. It was in force for 60 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 3:45 PM CDT (20:45 UTC)
- Expired
- Mar 15, 2025, 4:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 0.75 in
Counties Clarke County, MS, Jasper County, MS, Lauderdale County, MS, Newton County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 114 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 4:09 PM CDT | TORNADO | 1 Sw Paulding, MS | This EF-2 tornado began about a mile southwest of Paulding where it damaged large tree limbs and peeled tin off of a porch cover over a mobile home. It then tracked northeast and crossed HWY 503 in Paulding. There, it snapped softwood trees, one of which fell |
| Mar 15, 4:11 PM CDT | TORNADO | Paulding, MS | Trees downed on CR 16. |
| Mar 15, 4:18 PM CDT | TORNADO | 4 Ne Paulding, MS | Trees and power lines downed on the north end of Lake Eddins. Trees down on multiple houses, a garage destroyed, and a boat house destroyed. |
| Mar 15, 4:33 PM CDT | TORNADO | 2 E Enterprise, MS | This EF-1 tornado touched down on HWY 514 where it uprooted softwood trees. Along its path, it damaged the roofs of several homes, as well as a light post and a shed. It continued towards County Road 350 where it rolled a mobile home onto its roof. The unit wa |
| Mar 15, 4:43 PM CDT | TORNADO | 3 S Clarkdale, MS | Trees down along Hwy 45. |
| Mar 15, 4:46 PM CDT | TSTM WND DMG | 2 E Clarkdale, MS | Trees downed on Zero Rd. Possible tornado. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 10:31 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 369 m²/s²
- 0-3 km storm-relative helicity
- 427 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 15.9
The text
As transmitted.
711
WFUS54 KJAN 152045
TORJAN
MSC023-061-075-101-129-152145-
/O.NEW.KJAN.TO.W.0066.250315T2045Z-250315T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
345 PM CDT Sat Mar 15 2025
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Jasper County in east central Mississippi...
Eastern Newton County in east central Mississippi...
East central Smith County in central Mississippi...
Northwestern Clarke County in east central Mississippi...
Southern Lauderdale County in east central Mississippi...
* Until 445 PM CDT.
* At 345 PM CDT, a confirmed large and extremely dangerous tornado
was located over Stringer, or 7 miles south of Bay Springs, moving
northeast at 55 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* The tornado will be near...
Turnerville, Bay Springs, and Vernon around 350 PM CDT.
Paulding around 355 PM CDT.
Orange and Rose Hill around 405 PM CDT.
Enterprise around 415 PM CDT.
Meehan, Savoy, and Chunky around 420 PM CDT.
Meridian and Nellieburg around 425 PM CDT.
Collinsville and Suqualena around 430 PM CDT.
Marion and Zero around 435 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3229 8842 3183 8902 3201 8941 3253 8899
3237 8841
TIME...MOT...LOC 2045Z 220DEG 48KT 3187 8926
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN
$$
864 follow-up statements
406
WWUS54 KJAN 152104
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
404 PM CDT Sat Mar 15 2025
MSC129-152114-
/O.CAN.KJAN.TO.W.0066.000000T0000Z-250315T2145Z/
Smith MS-
404 PM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR EAST CENTRAL SMITH COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CDT for east central
Mississippi.
&&
LAT...LON 3229 8842 3185 8907 3195 8928 3197 8932
3253 8899 3237 8841
TIME...MOT...LOC 2104Z 220DEG 48KT 3206 8907
$$
MSC023-061-075-101-152145-
/O.CON.KJAN.TO.W.0066.000000T0000Z-250315T2145Z/
Jasper MS-Newton MS-Clarke MS-Lauderdale MS-
404 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR JASPER...
EASTERN NEWTON...NORTHWESTERN CLARKE AND SOUTHERN LAUDERDALE
COUNTIES...
At 404 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Paulding, or 13 miles northeast of Bay Springs,
moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Orange and Rose Hill around 410 PM CDT.
Enterprise around 415 PM CDT.
Meehan, Savoy, and Chunky around 420 PM CDT.
Meridian and Nellieburg around 425 PM CDT.
Collinsville and Suqualena around 430 PM CDT.
Marion around 435 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3229 8842 3185 8907 3195 8928 3197 8932
3253 8899 3237 8841
TIME...MOT...LOC 2104Z 220DEG 48KT 3206 8907
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
86917
WWUS54 KJAN 152117
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
417 PM CDT Sat Mar 15 2025
MSC023-061-075-101-152145-
/O.CON.KJAN.TO.W.0066.000000T0000Z-250315T2145Z/
Jasper MS-Newton MS-Clarke MS-Lauderdale MS-
417 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHEASTERN JASPER...SOUTHEASTERN NEWTON...NORTHWESTERN CLARKE AND
SOUTHERN LAUDERDALE COUNTIES...
At 416 PM CDT, a confirmed large and extremely dangerous tornado was
located near Paulding, or 15 miles west of Quitman, moving northeast
at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Pachuta, Orange, Rose Hill, and Enterprise around 420 PM CDT.
Stonewall around 425 PM CDT.
Savoy and Sable around 435 PM CDT.
Meridian and Zero around 440 PM CDT.
Causeyville around 450 PM CDT.
Marion around 455 PM CDT.
Alamucha around 500 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3229 8842 3198 8897 3205 8911 3250 8888
3237 8841
TIME...MOT...LOC 2116Z 231DEG 35KT 3207 8899
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN
$$
86041
WWUS54 KJAN 152118
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
418 PM CDT Sat Mar 15 2025
MSC023-061-075-101-152145-
/O.CON.KJAN.TO.W.0066.000000T0000Z-250315T2145Z/
Jasper MS-Newton MS-Clarke MS-Lauderdale MS-
418 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHEASTERN JASPER...SOUTHEASTERN NEWTON...NORTHWESTERN CLARKE AND
SOUTHERN LAUDERDALE COUNTIES...
At 418 PM CDT, a confirmed large and extremely dangerous tornado was
located over Orange, or 15 miles west of Quitman, moving northeast at
55 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Stonewall and Enterprise around 425 PM CDT.
Meehan, Meridian, and Savoy around 430 PM CDT.
Sable, Zero, and Nellieburg around 435 PM CDT.
Marion around 440 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3199 8895 3206 8908 3250 8888 3237 8841
3229 8842
TIME...MOT...LOC 2118Z 220DEG 48KT 3209 8897
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN
$$
86835
WWUS54 KJAN 152131
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
431 PM CDT Sat Mar 15 2025
MSC061-101-152141-
/O.CAN.KJAN.TO.W.0066.000000T0000Z-250315T2145Z/
Jasper MS-Newton MS-
431 PM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR NORTHEASTERN JASPER AND SOUTHEASTERN
NEWTON COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CDT for east central
Mississippi.
&&
LAT...LON 3207 8880 3214 8890 3250 8888 3237 8841
3229 8842
TIME...MOT...LOC 2131Z 220DEG 48KT 3222 8884
$$
MSC023-075-152145-
/O.CON.KJAN.TO.W.0066.000000T0000Z-250315T2145Z/
Clarke MS-Lauderdale MS-
431 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHWESTERN CLARKE AND SOUTHERN LAUDERDALE COUNTIES...
At 431 PM CDT, a confirmed large and extremely dangerous tornado was
located near Enterprise, or 13 miles southwest of Meridian, moving
northeast at 55 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Meehan, Meridian, Savoy, Sable, Zero, and Nellieburg around 435 PM
CDT.
Marion around 440 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3207 8880 3214 8890 3250 8888 3237 8841
3229 8842
TIME...MOT...LOC 2131Z 220DEG 48KT 3222 8884
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN
$$
86What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 15, 2:17 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Mar 15, 2:17 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
217 PM CDT Sat Mar 15 2025
...New DISCUSSION...
.DISCUSSION...
Issued at 216 PM CDT Sat Mar 15 2025
Tonight: Tornado outbreak is currently in progress for the eastern
half of our CWA. Strong to violent long-track tornadoes will remain
possible through the afternoon. Large hail and damaging winds will
also be possible.
Mid afternoon satellite imagery/RAP analysis showed the circulation
around a potent shortwave/trough over the southern Plains. Mid
afternoon surface analysis had a cold front dropping south across
our delta region and northeast Louisiana parishes. As the shortwave
trough continues shifting east the remainder of this afternoon and
evening, the cold front will shift east as well and bring an end to
the severe weather outbreak. Although the potential for severe
weather will end in east Mississippi early this evening, there will
be a low chance of light showers across the northern half of our CWA
until well after midnight as the axis of the shortwave trough swings
across our CWA. In the wake of the cold front and shortwave axis,
temperatures will bottom out much cooler than recent morning but
still a few degrees above normal in the upper 40s to lower 50s.
/22/
Through next Sunday: A ridging pattern will establish itself over
the region, bringing with it a welcome calm benign weather regime
for the work week. A weak cold front is expected to make its way
through the area Wednesday night, which will drop our high
temperatures from a balmy 75F to low-mid 60s to finish out the
work week. Low temperatures will also take a nosedive from the mid
50s Wednesday morning, to low-mid 30s Thursday and Friday
morning. At this time we are projected lows for the late week to
stay just above freezing however continual monitoring will be
needed for any minor adjustment that could drop our temperatures
another few degrees, which will put some sites (particularly
eastern ones) just below freezing. In conjunction with the
aforementioned front traversing the CWA, there is a chance for
some light scattered showers Wednesday night through Thursday
morning for zones east of I-20. Projected totals remains less than
half an inch for the entire period so impacts from this event
should remain minimal. Starting Friday afternoon, expect
temperatures and general conditions to rebound back to seasonal
norms./OAJ/
&&
.AVIATION...
(18Z TAFS)
Issued at 117 PM CDT Sat Mar 15 2025
Poor flying conditions are expected until around 7pm (00Z on the
16th) throughout the CWA. There is a large severe weather system
producing damaging winds of over 60kt and hail over 2in moving
through the CWA. As such vis/cigs will range from LIFR to VFR
intermittently while the system passes through. This system should
clear western sites by 18Z, central sites by 21Z, and finally
eastern sites by 00Z. Once this system clears the area in question,
expect benign weather and mostly VFR conditions with ceilings
ranging in the 3-4kft range for the remainder of the TAF period./OAJ/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 50 63 39 68 / 20 0 0 0
Meridian 51 66 38 67 / 60 0 0 0
Vicksburg 49 63 39 69 / 20 0 0 0
Hattiesburg 53 70 40 70 / 30 0 0 0
Natchez 49 64 39 70 / 10 0 0 0
Greenville 48 59 39 65 / 60 0 0 0
Greenwood 49 60 37 67 / 50 10 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 7 PM CDT this evening for MSZ030>033-037>039-
043>046-048>052-054>058-062>066-072>074.
LA...None.
AR...None.
&&
22/OAJ/In the hours before
Local storm report, Mar 15, 2:43 PM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
243 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM Tstm Wnd Dmg 5 WSW Georgetown 31.83N 90.24W
03/15/2025 Copiah MS Law Enforcement
Law enforcement reported multiple trees down
near Hwy 472 along with marble size hail.
&&
CRLocal storm report, Mar 15, 2:46 PM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
246 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM Tornado 1 S Taylorsville 31.82N 89.43W
03/15/2025 Smith MS Public
Report of extensive tree damage along HWY-37
and damage to the roof of a structure.
&&
KPLocal storm report, Mar 15, 2:53 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
253 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM Tornado 1 E Taylorsville 31.83N 89.42W
03/15/2025 Smith MS Public
Pictures posted of swath of trees snapped
with some uprooted, damage to metal
structure and damage to tractor trailers.
&&
KPLocal storm report, Mar 15, 2:59 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
259 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM Tstm Wnd Gst 4 SE Hattiesburg 31.27N 89.25W
03/15/2025 M58 MPH Forrest MS ASOS
&&
KPLocal storm report, Mar 15, 3:15 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
315 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM Tornado 4 SW Bay Springs 31.95N 89.34W
03/15/2025 Smith MS Public
Report of extensive tree damage and downed
trees blocking HWY-531.
&&
KPLocal storm report, Mar 15, 3:45 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
345 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM Tornado 4 SW Bay Springs 31.95N 89.34W
03/15/2025 Smith MS Public
Corrects previous tornado report from 4 SW
Bay Springs. Report of extensive tree damage
and downed trees blocking HWY-531.
&&
ECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:35 PM CDT | Special Weather Statement | JAN | Bolivar | 55 min |
| Mar 14, 8:31 PM CDT | Special Weather Statement | JAN | Sunflower | 59 min |
| Mar 14, 9:28 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey | 62 min |
| Mar 14, 10:28 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington | 62 min |
| Mar 14, 11:11 PM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 64 min |
| Mar 14, 11:58 PM CDT | Tornado Warning | JAN | Carroll, Grenada, Leflore, Montgomery, Webster | 62 min |
| Mar 15, 12:28 AM CDT | Tornado Warning | JAN | Grenada | 47 min |
| Mar 15, 12:36 AM CDT | Special Weather Statement | JAN | Newton, Scott | 54 min |
| Mar 15, 12:47 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 43 min |
| Mar 15, 1:22 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 53 min |
| Mar 15, 1:26 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Winston | 64 min |
| Mar 15, 1:31 AM CDT | Special Weather Statement | JAN | Scott | 44 min |
| Mar 15, 1:44 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Winston | 61 min |
| Mar 15, 2:12 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 29 min |
| Mar 15, 2:22 AM CDT | Special Weather Statement | JAN | Newton | 38 min |
| Mar 15, 2:38 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 52 min |
| Mar 15, 2:57 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Newton | 63 min |
| Mar 15, 3:16 AM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| Mar 15, 3:33 AM CDT | Special Weather Statement | JAN | Lowndes | 27 min |
| Mar 15, 5:16 AM CDT | Special Weather Statement | JAN | Bolivar | 29 min |
| Mar 15, 6:04 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 56 min |
| Mar 15, 6:21 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 54 min |
| Mar 15, 7:14 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 46 min |
| Mar 15, 7:56 AM CDT | Flash Flood Warning | JAN | Washington | 4 hr |
| Mar 15, 7:56 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 64 min |
| Mar 15, 7:57 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 48 min |
| Mar 15, 8:30 AM CDT | Flash Flood Warning | JAN | Bolivar | 4 hr |
| Mar 15, 8:34 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 41 min |
| Mar 15, 8:59 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 61 min |
| Mar 15, 9:06 AM CDT | Special Weather Statement | JAN | Carroll, Grenada, Holmes | 39 min |
| Mar 15, 9:10 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 65 min |
| Mar 15, 9:32 AM CDT | Wind Advisory | JAN | Attala, Choctaw, Clarke, Clay, Copiah, Covington and 23 more | 9 hr |
| Mar 15, 9:43 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Washington | 62 min |
| Mar 15, 9:50 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 55 min |
| Mar 15, 10:07 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 53 min |
| Mar 15, 10:26 AM CDT | Tornado Warning | JAN | Humphreys, Leflore, Sharkey, Sunflower, Washington | 64 min |
| Mar 15, 10:41 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 49 hr |
| Mar 15, 10:56 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Warren, Washington and 1 more | 64 min |
| Mar 15, 10:59 AM CDT | Tornado Warning | JAN | Franklin, Jefferson, Lincoln | 61 min |
| Mar 15, 11:04 AM CDT | Tornado Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Washington | 36 min |
| Mar 15, 11:08 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 67 min |
| Mar 15, 11:18 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 57 min |
| Mar 15, 11:25 AM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington | 4 hr |
| Mar 15, 11:38 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Yazoo | 67 min |
| Mar 15, 11:50 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Yazoo | 55 min |
| Mar 15, 11:56 AM CDT | Tornado Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 49 min |
| Mar 15, 12:02 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 58 min |
| Mar 15, 12:02 PM CDT | Tornado Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 58 min |
| Mar 15, 12:31 PM CDT | Tornado Warning | JAN | Attala, Carroll, Choctaw, Grenada, Holmes, Montgomery and 1 more | 59 min |
| Mar 15, 12:39 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 66 min |
| Mar 15, 12:43 PM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 1 more | 4 hr |
| Mar 15, 12:47 PM CDT | Tornado Warning | JAN | Rankin, Scott, Simpson, Smith | 30 min |
| Mar 15, 12:48 PM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 57 min |
| Mar 15, 12:52 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 27 min |
| Mar 15, 12:59 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 46 min |
| Mar 15, 1:26 PM CDT | Flash Flood Warning | JAN | Choctaw, Montgomery, Webster | 2 hr |
| Mar 15, 1:28 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln, Simpson | 62 min |
| Mar 15, 1:30 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 60 min |
| Mar 15, 1:30 PM CDT | Tornado Warning | JAN | Covington, Jones, Smith | 60 min |
| Mar 15, 1:32 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 58 min |
| Mar 15, 1:35 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 40 min |
| Mar 15, 1:42 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 48 min |
| Mar 15, 1:55 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 65 min |
| Mar 15, 2:03 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Jones | 57 min |
| Mar 15, 2:09 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 66 min |
| Mar 15, 2:11 PM CDT | Tornado Warning | JAN | Lowndes, Noxubee | 43 min |
| Mar 15, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery, Webster | 46 min |
| Mar 15, 2:16 PM CDT | Tornado Warning | JAN | Kemper | 44 min |
| Mar 15, 2:26 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Lincoln, Marion | 64 min |
| Mar 15, 2:35 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Rankin, Simpson | 40 min |
| Mar 15, 2:35 PM CDT | Tornado Warning | JAN | Covington, Jones, Smith | 26 min |
| Mar 15, 2:43 PM CDT | Flash Flood Warning | JAN | Copiah, Covington, Jefferson Davis, Lawrence, Lincoln, Marion and 4 more | 4 hr |
| Mar 15, 2:49 PM CDT | Tornado Warning | JAN | Lauderdale, Newton | 56 min |
| Mar 15, 2:51 PM CDT | Tornado Warning | JAN | Marion | 24 min |
| Mar 15, 3:02 PM CDT | Tornado Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Lamar, Smith | 58 min |
| Mar 15, 3:16 PM CDT | Tornado Warning | JAN | Jasper, Lauderdale, Newton | 25 min |
| Mar 15, 3:18 PM CDT | Flash Flood Warning | JAN | Clarke, Covington, Jasper, Jones, Kemper, Lauderdale and 2 more | 4 hr |
| Mar 15, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 55 min |
| Mar 15, 3:43 PM CDT | Tornado Warning | JAN | Kemper, Noxubee | 26 min |
| Mar 15, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Webster | 40 min |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.